# SDR UALA2012022101054

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 58,699 hours, 22,193 cycles
- Engine: Iae V2527A5
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tip Cap
- Part number: D57350021012
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP ASSY SUSTAINED DAMAGE.    REPLACED WINGTIP PER AMM.
